Tinnitus is found among people who take Vitamin C, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Vitamin D, and have Depression . We study 16,828 people who have side effects while taking Vitamin c from FDA and social media. Among them, 125 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Vitamin c has active ingredients of l-ascorbic acid. It is often used in vitamin supplementation. (latest outcomes from Vitamin c 18,838 users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol (latest reports from 28,162 Tinnitus patients).
On Sep, 21, 2016
16,828 people reported to have side effects when taking Vitamin C.
Among them, 125 people (0.74%) have Tinnitus
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I noticed that I had no problems when I first began taking Reishi with Gabapentin, but as time went on (after about 2-3 weeks) my carpel tunnel began to flare up dramatically. The inflammation seemed to increased dramatically and now I can't even play at the computer without having problems with the pain from my carpel tunnel in my right hand. sometimes I can feel inflammation in my knuckles as well, even though I never had any problems with that in the beginning. I am now weening off the gabapentin and I have ceased taking the reishi as well. Hopefully the symptoms will dissapear within the next week or so.
I have been taking hydroxychloroquine for RA for 8 weeks without any side effects, but then started taking omeprazole along side this, after taking omeprazole for a few days I have been having severe shoulder pain that goes down my biceps when I move my arm. Far worse at night. I stopped ...
I'm trying to get to the bottom of my Tinnitus. Abbreviated history: Meningitis as a baby resulting in lifelong Tinnitus with low baseline and hearing loss. Age 43, Black, female, 30lbs overweight, good BP and no diabetes. 3 major episodes of either Menier's or Migrainous Vertigo. Ages 19, 38 ...
Hi , My husband has been suffering these days from swollen lymph nodes in the right side of the neck, sold and no pain. The specialist decided to have a biopsy done next week. He never had any side effects since diagnoses Aug 2013, and since that he is on Sprycel-Dasatanib 100 mg, ...
I took Gabapentin one night and the next morning I woke up with tinnitus. That was the end of August of 2016 and today is September 22nd 2016 and I still have ringing in my ears. I stopped taking the medication but tinnitus did not stop.
I have been on amioderone for a year for atrial fibrulation and now I have unexplained tinnitus for 2 months it's really causing a lot of anxiety and hard to concentrate. Any suggestions on how someone copes with this ?
Greetings fellow group members: I'm in my mid-70's and until recently was on Cozaar to control my BP for about 7-8yrs. I used a daily dose of 50mg for most of that time, but about 1yr ago my internist increased the dose 100mg. After about 6mos on the higher dose I noticed a slight noise in ...
Greetings: I have had tinnitus for eight months now . I'm still trying to accept my fate and it has been very hard to accept this is my life now. I am not a good candidate for this condition since I already suffer from depression . I've been taking cymbalta for the depression and my doctor ...
I got non bacterial prostatites 2 years ago and now last week I got tinnitus. When I sleep well the prostatites does not hurt but if I do not sleep or sleep very little it hurts and the tinnitus high pitch constant sond gets loader. I am therefor desperate. I need to sleep. If not I have big ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.